# SDR DXTA2013031105316

- Difficulty date: March 11, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 4,698 hours, 3,619 cycles
- System (JASC): 3820 · Wash Water System
- Part: Tank
- Part number: 813771
- Part serial: 434
- Condition: Overheated
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT THE WATER SYS CIRCUIT BREAKER WAS BLOWN.  WHEN PUSHED BACK IN SMOKE BILLOWED FROM THE LAV SINK IMMEDIATELY.  BREAKER WAS PULLED OUT WITHIN 5 SECONDS AFTER SMOKE STARTED.   INSPECTED WATER TANK, SWITCH, CIRCUIT BREAKER AND SOLENOID.  NO EVIDENCE OF ARCHING OR SHORTED WIRING. FOUND WATER TANK OVERHEATED AND WHEN POWER APPLIED TRIPPED BREAKER. R & R WATER TANK. SERVICED WATER TANK AND POWERED UP ACFT.  LET RUN FOR 30 MINUTES WITH NO SMOKE OR POPPED BREAKER. SYS OPS CHECKS SATISFACTORY AT THIS TIME. ALL WORK DONE IAW MM 38-20-01.
